Comments on article:
Fiammetta Battaglia and Elisa Prato Nonrational, nonsimple convex polytopes in symplectic geometry, ERA Amer. Math. Soc. 8 (2002), pp. 29-34


Added April 25, 2007

Comments by the authors

The detailed proofs appeared in:
MR2274549 Battaglia, Fiammetta, "Convex polytopes and quasilattices from the symplectic viewpoint" Comm. Math. Phys. 269 (2007), no. 2, 283-310. 53Dxx (14Mxx 52Axx 52Cxx)

The title under which it has been published is different from the one that appears on the announcement. On the archive there are both the old version with the old title and the new one with the new title (arXiv:math/0306217).